Generalized (<i>n, d</i>)-ray systems of points and inequalities for nonoverlapping domains and open sets

  • A. K. Bakhtin
  • A. L. Targonskii Ин-т математики НАН Украины, Киев

Abstract

We solve the extremal problem of finding the maximum of the functional.
Published
25.07.2011
How to Cite
BakhtinA. K., and TargonskiiA. L. “Generalized (<i>n, d</I&gt;)-Ray Systems of Points and Inequalities for Nonoverlapping Domains and Open Sets”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 7, July 2011, pp. 867-79, http://umj.imath.kiev.ua/index.php/umj/article/view/2771.
Section
Research articles